# SDR FDEA201712263447

- Difficulty date: December 26, 2017
- Submitted: January 9, 2018
- Operation: Air carrier
- Aircraft: N724FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 530
- Aircraft time: 36,698 hours, 18,843 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Terminal
- Condition: Dirty
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE DOES NOT SHOWED ARMED ON RIGHT ECAM WITH THE SLIDE ARMED.  SLIDE INDICATION WORKING NORMALY.  ACFT READY FOR SERVICE.  REMOVED AND REPLACED THE TB 935VT (5) IAW ESMP, OPS CHECKED OK.  ALL TESTS PASSED.  ACFT READY FOR SERVICE.
